<  Back to the Polytechnique Montréal portal

Efficient conditional tracepoints in kernel space

Rafik Fahem and Michel Dagenais

Article (2012)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/15428/
Journal Title: Open Cybernetics and Systemics Journal (vol. 6, no. 1)
DOI: 10.2174/1874110x01206010011
Official URL: https://doi.org/10.2174/1874110x01206010011
Date Deposited: 18 Apr 2023 15:10
Last Modified: 05 May 2023 15:22
Cite in APA 7: Fahem, R., & Dagenais, M. (2012). Efficient conditional tracepoints in kernel space. Open Cybernetics and Systemics Journal, 6(1), 11-25. https://doi.org/10.2174/1874110x01206010011

Statistics

Dimensions

Repository Staff Only

View Item View Item